Dating

The Common Side Effects of Erectile Dysfunction Treatment

125views

Erectile Dysfunction is commonly known as “impotency” among the youth and is over-hyped in society as a serious health disorder affecting the sexual satisfaction level. The fact is that ED is now very common and completely treatable. It can have many causes, both psychological and physical. With age, ED becomes more common amongst men. Men suffering from ED can be easily treated with antibiotics like – Casanova gotas amazon.

Let’s have a look at the top ED medicines, which are most recommended:

  • Avanafil (Stendra)
  • Tadalafil (Cialis)
  • Sildenafil (Viagra)
  • Vardenafil (Levitra)

These medicines, when taken in prescribed dosages, can help increase the level of nitric oxide in the blood. This widens the blood vessels in the penis. More blood vessels in your penis make it much easier to get along-lasting erection.

But, these come with certain side-effects, which are:

Headache

The most common side effect of ED medicines is headaches. The increasing level of nitric oxide results in frequent headaches.Headaches, being the most common symptom of ED medication, and cannot be eradicated completely with the change of brand. If you are facing such issues, consult your doctor immediately, and seek advice.

Body aches and pains

While taking ED medications, body pain and muscle aches are common. Also, few people have reported pain in their lower back. In case you face such side effects, you can prefer having over-the-counter (OTC) medications. The doctor must prescribe any OTC drug only after proper diagnosis to ensure that it is safe while taking other medications.

Digestion problems

Your ED medication may cause digestive issues. The most common are diarrhea and indigestion.Make dietary changes to minimize stomach upsets. Drink water instead of caffeinated beverages, alcohol, or juice. Incase change of diet doesn’t help consult a doctor for OTC medications.

Dizziness

An increasing amount of nitric oxide can cause dizziness. Dizziness caused by ED medicines is generally mild. But, they can lead to constant discomfort in everyday life.In rare cases, ED medicines can lead to fainting, which is a severe problem. In case you face severe dizziness of fainting, contact your doctor immediately.

Vision Challenges

Literally, ED medications can change the way you see things. It can damage your eyesight and can cause blurry vision. In the case of vision loss, ED medications aren’t recommended.In case you face any such emergency rush to the hospital immediately.

Flushes

The redness of the skin is a common cause of flushes, which is a significant side effect of the ED medicines. Such flashes are developed on the face or any other body parts. It can be like rashes or severe blotchy skin. Though flushes aren’t typically harmful, they can make you feel uncomfortable.It might get worse if you are exposed to warm temperatures, if you eat hot/spicy foods, or even because of alcohol.

Remember, the pills for ED are strong; thus, the side-effects should never be taken lightly. In case, if you face discomfort due to any of these, consider rushing to the doctor.

 

Leave a Response